# SDR NWAA092486739

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 79,653 hours, 17,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY LIGHTS IN THE DOOR JAMB OF DOOR 1R WOULD NOT ILLUMINATE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACK INOPERATIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER REPLACEMENT.
